RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 147, Number 4, Pages 797–800 (Mi dan27300)  

This article is cited in 3 scientific papers (total in 5 papers)

MATHEMATICS

A weak isomorphism of transformations with invariant measure

Ya. G. Sinai


Full text: PDF file (666 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 08.06.1962

Citation: Ya. G. Sinai, “A weak isomorphism of transformations with invariant measure”, Dokl. Akad. Nauk SSSR, 147:4 (1962), 797–800

Citation in format AMSBIB
\Bibitem{Sin62}
\by Ya.~G.~Sinai
\paper A weak isomorphism of transformations with invariant measure
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 147
\issue 4
\pages 797--800
\mathnet{http://mi.mathnet.ru/dan27300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0161960}
\zmath{https://zbmath.org/?q=an:0205.13501}


Linking options:
  • http://mi.mathnet.ru/eng/dan27300
  • http://mi.mathnet.ru/eng/dan/v147/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. V. I. Oseledets, “Two nonisomorphic dynamical systems with the same simple continuous spectrum”, Funct. Anal. Appl., 5:3 (1971), 233–236  mathnet  crossref  mathscinet  zmath
    3. E. A. Sataev, “An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift”, Math. USSR-Izv., 11:1 (1977), 147–169  mathnet  crossref  mathscinet  zmath
    4. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019